6 Israeli Patients Develop Herpes Zoster Infection As Side Effect Of COVID-19 Vaccine

Researchers from Carmel Medical Center in Haifa and Tel Aviv Sourasky Medical Center found that risk of developing herpes zoster (HZ) infection increases following a COVID-19 vaccination in people with mild autoimmune inflammatory rheumatic diseases (AIIRD). This condition is characterised by red and small rash developing on the skin. It can further cause pain, nerve damage and prolonged itching on the skin.

6 Israeli Patients Develop Herpes Zoster Infection As Side Effect Of COVID-19 Vaccine

“We cannot say the vaccine is the cause at this point,” lead researcher Dr. Victoria Furer of the hospital’s Department of Rheumatology told The Jerusalem Post. “We can say it might be a trigger in some patients.”

The research was done on 491 patients with AIIRD and 99 controls at the medical centers. Out of these 491 people, 6 people developed herpes zoster infection after 1st vaccine dose and one after second dose of vaccine.

Furer said that five of the six patients who developed HZ were young, had mild cases of autoimmune disease and were taking little if any medications for it, which means they should not have been at increased risk for developing HZ.

“That is why we reported on it,” she said.

Subscribe to GreatGameIndia

Enter your email address to subscribe to GGI and receive notifications of new posts by email.

HZ tends to develop more in people over the age of 50.

Furer said that since her article, which was published in the peer-reviewed Rheumatology journal on April 12, she has received emails from patients around the world that got HZ after the vaccine.

“It seems that the reason is that there is some association,” Furer told the Post.

She said that further research, including a larger epidemiological study, would be needed to prove cause and effect.

She said one practical implication might be to recommend that AIIRD patients get vaccinated against HZ before getting their COVID-19 vaccination to reduce the risk.

There have been numerous cases of severe rash following the Covid-19 vaccination, as reported by GreatGameIndia earlier.

Doctors have warned after study showed that severe itchy rash might be a side effect of getting the COVID-19 vaccine. Patients saw a big skin lesion at the injection site about 10 centimeters in diameter.

We need your support to carry on our independent and investigative research based journalism on the Deep State threats facing humanity. Your contribution however small helps us keep afloat. Kindly consider supporting GreatGameIndia.

Support GreatGameIndia

2 COMMENTS

  1. Or just make a universal vaccine, the all-in-one solution, whatever disease you might get this U-vaccine will prevent because you will be once-for-all dead

Leave a Reply